# SDR MWEA95209

- Difficulty date: May 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701ME
- Make and model: Doug MD-88
- Aircraft serial: 49760
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Rt Nr 2 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, 2 - 3 INCH CRACKS WERE FOUND ON THE RT NR 2 SLAT APPROX 8 INCHES APART, UNDERSIDE OF SLAT.  MAINTENANCE STOP DRILLED CRACKS AND INSTALLED REPAIR DOUBLER IAW SRM 57-10-1 AND 51-10-3.  RETURNED AC TO SERVICE.
